Alert archive / Oklahoma / Flash Flood Warnings in 2016
Flash Flood Warning 60, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at Jun 12, 2016, 8:51 AM CDT for 7 counties in Oklahoma. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2016, 8:51 AM CDT (13:51 UTC)
- Expired
- Jun 12, 2016, 12:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Caddo County, OK, Carter County, OK, Comanche County, OK, Garvin County, OK, Grady County, OK, McClain County, OK, Stephens County, OK
The radar
The Altus AFB radar (KFDR), 92 km from the middle of the area, began a volume at 13:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 9:08 AM CDT | FLASH FLOOD | Duncan, OK | HIGH WATER RESCUE DUE HEAVY RAIN |
| Jun 12, 10:53 AM CDT | FLASH FLOOD | 6 E Duncan, OK | STATE HIGHWAY 29 CLOSED DUE TO HIGH WATER. |
| Jun 12, 11:20 AM CDT | FLASH FLOOD | Duncan, OK | ONE FOOT DEEP WATER OVER US HIGHWAY 81 IN CENTRAL PART OF DUNCAN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 1.9 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 126 J/kg
- Mixed-layer CIN
- -186 J/kg
- Mixed-layer LCL
- 1188 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
221
WGUS54 KOUN 121351
FFWOUN
OKC015-019-031-049-051-087-137-121715-
/O.NEW.KOUN.FF.W.0060.160612T1351Z-160612T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
851 AM CDT SUN JUN 12 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN MCCLAIN COUNTY IN CENTRAL OKLAHOMA...
SOUTHEASTERN CADDO COUNTY IN SOUTHWESTERN OKLAHOMA...
NORTHWESTERN CARTER COUNTY IN SOUTHERN OKLAHOMA...
SOUTHERN GRADY COUNTY IN CENTRAL OKLAHOMA...
STEPHENS COUNTY IN SOUTHERN OKLAHOMA...
WESTERN GARVIN COUNTY IN SOUTHERN OKLAHOMA...
NORTHEASTERN COMANCHE COUNTY IN SOUTHWESTERN OKLAHOMA...
* UNTIL 1215 PM CDT
* AT 848 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN STRETCHING FRO NEAR CYRIL... RUSH SPRINGS AND LINDSEY
SOUTH TO LAWTON... DUNCAN AND RATLIFF CITY. RAINFALL AMOUNTS
BETWEN 2 AND 4 INCHES OF RAIN HAVE FALLEN AND AN ADDITIONAL 2 TO 3
INCHES OF RAIN IS POSSIBLE. WATER RESCUES ARE ONGOING ACROSS
PARTS OF THE WARNED AREA.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NORTHEASTERN LAWTON...DUNCAN...MARLOW...LINDSAY...ELGIN...RUSH SPRINGS...
BRAY...FLETCHER...CYRIL...STERLING...VELMA...ALEX...CEMENT...FOSTER...
TATUMS...BRADLEY...RATLIFF CITY...AGAWAM...EASTERN FORT SILL AND
CENTRAL HIGH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. TURN
AROUND... DONT DROWN.
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3444 9802 3449 9814 3451 9814 3451 9818
3460 9840 3498 9826 3493 9747 3438 9744
$$
30What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 6:39 AM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, Jun 12, 6:39 AM CDT, 2 hours 12 minutes before
Area Forecast Discussion National Weather Service Norman OK 639 AM CDT SUN JUN 12 2016 .DISCUSSION... The 12/12Z TAF discussion is below. && .AVIATION... Numerous showers and thunderstorms will continue this morning, generally southeast of I-44. These storms may affect (or at least be in the vicinity of) KOKC/KOUN/KLAW. Elsewhere, confidence and expected coverage is too low to include in TAFS this morning. In addition, lower (MVFR or perhaps IFR) ceilings may temporarily affect KGAG and KWWR this morning. More isolated storms are expected to develop this afternoon, but coverage is too low to include at any sites. Overnight, a complex of thunderstorms may approach KGAG and KWWR toward the end of period. PROB30s were included to account for this possibility. MVFR ceilings may also develop toward 12Z tomorrow morning, but opted not to include in TAFS for now. Mahale && .PREV DISCUSSION... /issued 412 AM CDT SUN JUN 12 2016/ DISCUSSION... Scattered showers and thunderstorms have developed in the vicinity of a mid-level low across southwest Oklahoma. The HRRR, HRRRX, and the 00Z 4KM NAM indicate scattered thunderstorms will continue to slowly shift eastward through the morning into the afternoon. Therefore, increased shower/storm chances to likely along and southeast of Interstate-44 this morning. The primary threat will be localized flooding as these storms are very efficient rain producers (based on radar and surface observations). A MCS is expected to develop across the High Plains later today/tonight. Remnants from the MCS may affect northwest Oklahoma early Monday morning. Isolated to scattered thunderstorms are expected to develop once again Monday afternoon. Greatest risk will be along and east of Interstate-35, where there will be lowered heights aloft. By Tuesday, a compact mid-level trough is expected to move into the Great Plains. Current model consensus still indicates the greatest ascent will stay north of Oklahoma. However, effective bulk shear around 30 knots and MLCAPE > 4000 J/kg would be sufficient for severe storms/supercells if any storms are able to develop in Oklahoma. Hot temperatures--especially across western Oklahoma and western north Texas--are expected Tuesday through Friday. The GFS is most aggressive with 850 mb temps 30C+ near the Texas/Oklahoma panhandle border. The ECMWF is not as aggressive with the low-level thermal fields, but still opted to bump temperatures up slightly Thursday and Friday. Areas east of I-35 could get close to or exceed heat advisory criteria based on current temperature/dewpoint forecasts. There is still evidence--especially in the GFS--of a possible backdoor front late in the week. Overall confidence is low, but will cool temperatures slightly on Saturday. Mahale && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 87 71 89 73 / 50 10 30 20 Hobart OK 90 72 94 75 / 30 10 20 10 Wichita Falls TX 89 72 94 75 / 50 20 20 10 Gage OK 91 70 94 72 / 20 30 20 10 Ponca City OK 89 71 90 74 / 30 10 30 20 Durant OK 86 71 88 74 / 60 30 30 10 && .OUN Watches/Warnings/Advisories... OK...None. TX...None. && 17/10/10
Hazardous weather outlook, Jun 12, 8:26 AM CDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED... NATIONAL WEATHER SERVICE NORMAN OK 826 AM CDT SUN JUN 12 2016 OKZ004>048-050>052-TXZ083>090-131330- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 826 AM CDT SUN JUN 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... .THUNDERSTORMS... AN AREA OF HEAVY THUNDERSTORMS WITH VERY HEAVY RAIN WILL PERSIST THIS MORNING ACROSS PORTIONS OF SOUTHERN OKLAHOMA. LOCALLY HEAVY RAINFALL IN PORTIONS OF SOUTHWEST AND SOUTH CENTRAL OKLAHOMA THAT COULD LEAD TO DANGEROUS FLASH FLOODING IN THE AREAS THAT DO RECEIVE SIGNIFICANT RAINFALL. THESE STORMS ARE EXPECTED TO DIMINISH LATE THIS MORNING. SHOWERS AND STORMS WILL LIKELY REDEVELOP THIS AFTERNOON WITH THE HIGHEST CHANCES NEAR AND SOUTHEAST OF INTERSTATE 44. HEAVY RAIN COULD AGAIN LEAD TO LOCALIZED FLASH FLOODING. GUSTY WINDS... AND FREQUENT LIGHTNING WILL BE ALSO BE POSSIBLE... BUT ORGANIZED SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... .THUNDERSTORMS... THERE WILL BE A CHANCE OF THUNDERSTORMS ON MONDAY...TUESDAY...AND FRIDAY NEXT WEEK. HEAVY RAINFALL WILL CONTINUE TO BE A HAZARD WITH ANY STORMS. ON TUESDAY...THERE IS A MARGINAL RISK OF SEVERE WEATHER NORTH AND EAST OF A LINE FROM WOODWARD... TO LAWTON... TO PAULS VALLEY... TO ADA OKLAHOMA. .HEAT... INCREASING TEMPERATURES AND HIGH HUMIDITY WILL RESULT IN HIGH AFTERNOON HEAT INDICES FROM TUESDAY ONWARD...REACHING 100 TO 105 AT TIMES ACROSS MUCH OF CENTRAL AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. CORRECTED WORDING
In the hours before
Local storm report, Jun 12, 7:39 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
739 AM CDT SUN JUN 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM TSTM WND GST 7 NW VELMA 34.53N 97.75W
06/12/2016 M64 MPH STEPHENS OK MESONET
&&
MAHALELocal storm report, Jun 12, 7:43 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
743 AM CDT SUN JUN 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 AM TSTM WND GST 7 NW VELMA 34.53N 97.75W
06/12/2016 M62 MPH STEPHENS OK MESONET
&&
MAHALESpecial weather statement, Jun 12, 7:48 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 748 AM CDT SUN JUN 12 2016 OKZ038-121315- COMANCHE OK- 748 AM CDT SUN JUN 12 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COMANCHE COUNTY UNTIL 815 AM CDT... AT 743 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER EASTERN LAWTON... MOVING NORTHEAST AT 10 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 40 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3451 9841 3461 9846 3479 9825 3456 9817 TIME...MOT...LOC 1243Z 235DEG 9KT 3460 9837 30
Local storm report, Jun 12, 8:04 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
804 AM CDT SUN JUN 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM FLASH FLOOD 5 W PAOLI 34.83N 97.35W
06/12/2016 GARVIN OK LAW ENFORCEMENT
HIGH WATER RESCUES REPORTED BY GARVIN COUNTY SHERIFF
DEPT.
&&
FMLocal storm report, Jun 12, 8:28 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
828 AM CDT SUN JUN 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM FLASH FLOOD PAULS VALLEY 34.74N 97.22W
06/12/2016 GARVIN OK FIRE DEPT/RESCUE
NUMEROUS STREETS IN PAULS VALLEY CLOSED DUE TO WATER UP
TO ONE FOOT DEEP.
&&
FMLocal storm report, Jun 12, 8:29 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
829 AM CDT SUN JUN 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM FLASH FLOOD WHITEBEAD 34.76N 97.30W
06/12/2016 GARVIN OK FIRE DEPT/RESCUE
WATER UP TO THREE FOOT DEEP ACROSS STATE HIGHWAY 19 IN
THE WHITEBEAD VICINITY.
&&
FMThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:03 PM CDT | Special Weather Statement | OUN | Canadian | 27 min |
| Jun 11, 7:05 PM CDT | Special Weather Statement | OUN | Blaine | 55 min |
| Jun 11, 7:30 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey | 17 min |
| Jun 12, 2:09 AM CDT | Special Weather Statement | OUN | Greer | 51 min |
| Jun 12, 2:16 AM CDT | Special Weather Statement | OUN | McClain | 59 min |
| Jun 12, 2:48 AM CDT | Special Weather Statement | OUN | Greer | 42 min |
| Jun 12, 2:59 AM CDT | Special Weather Statement | OUN | McClain | 61 min |
| Jun 12, 3:30 AM CDT | Special Weather Statement | OUN | Washita | 45 min |
| Jun 12, 3:32 AM CDT | Special Weather Statement | OUN | Comanche | 43 min |
| Jun 12, 3:38 AM CDT | Areal Flood Advisory | OUN | Cleveland, Garvin, Grady, McClain, Pottawatomie | 3 hr |
| Jun 12, 3:55 AM CDT | Special Weather Statement | OUN | Cleveland, Garvin, McClain | 65 min |
| Jun 12, 3:58 AM CDT | Special Weather Statement | OUN | Carter, Murray | 62 min |
| Jun 12, 4:12 AM CDT | Special Weather Statement | OUN | Washita | 48 min |
| Jun 12, 4:17 AM CDT | Special Weather Statement | OUN | Comanche | 43 min |
| Jun 12, 4:31 AM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Johnston, Murray, Pontotoc | 3 hr |
| Jun 12, 4:34 AM CDT | Special Weather Statement | OUN | Coal | 56 min |
| Jun 12, 4:39 AM CDT | Flash Flood Warning | OUN | Cleveland, Garvin, McClain, Pottawatomie | 3 hr |
| Jun 12, 4:56 AM CDT | Special Weather Statement | OUN | Cleveland, Garvin, Johnston, Murray, Pottawatomie | 64 min |
| Jun 12, 4:58 AM CDT | Special Weather Statement | OUN | Grady | 62 min |
| Jun 12, 5:00 AM CDT | Special Weather Statement | OUN | Kiowa | 45 min |
| Jun 12, 5:07 AM CDT | Areal Flood Advisory | OUN | Coal, Hughes, Johnston, McClain, Pontotoc, Pottawatomie and 1 more | 3 hr |
| Jun 12, 5:15 AM CDT | Areal Flood Advisory | OUN | Caddo, Comanche | 3 hr |
| Jun 12, 5:37 AM CDT | Special Weather Statement | OUN | Coal, Hughes, Pontotoc, Seminole | 53 min |
| Jun 12, 5:42 AM CDT | Severe Thunderstorm Warning | OUN | Cotton | 33 min |
| Jun 12, 5:50 AM CDT | Areal Flood Advisory | OUN | Grady | 3 hr |
| Jun 12, 5:59 AM CDT | Flash Flood Warning | OUN | Garvin, Johnston, Murray, Pontotoc | 3 hr |
| Jun 12, 6:02 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton | 33 min |
| Jun 12, 6:13 AM CDT | Flash Flood Warning | OUN | Caddo, Comanche, Garvin, Grady, McClain | 3 hr |
| Jun 12, 6:40 AM CDT | Areal Flood Advisory | OUN | Carter, Comanche, Cotton, Garvin, Grady, Stephens | 3 hr |
| Jun 12, 7:19 AM CDT | Special Weather Statement | OUN | Stephens | 26 min |
| Jun 12, 7:33 AM CDT | Flash Flood Warning | OUN | Garvin, McClain | 4 hr |
| Jun 12, 7:35 AM CDT | Special Weather Statement | OUN | Caddo | 25 min |
| Jun 12, 7:37 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Grady, Stephens | 38 min |
| Jun 12, 7:48 AM CDT | Special Weather Statement | OUN | Comanche | 27 min |
| Jun 12, 7:56 AM CDT | Flash Flood Warning | OUN | Caddo, Comanche | 3 hr |
| Jun 12, 8:06 AM CDT | Flash Flood Warning | OUN | Garvin, McClain | 4 hr |
| Jun 12, 8:16 AM CDT | Areal Flood Advisory | OUN | Caddo | 3 hr |
| Jun 12, 9:06 AM CDT | Flash Flood Warning | OUN | Carter, Garvin, Murray | 3 hr |
| Jun 12, 9:11 AM CDT | Flash Flood Warning | OUN | Caddo, Comanche | 3 hr |
| Jun 12, 9:15 AM CDT | Flash Flood Warning | OUN | Atoka | 3 hr |
| Jun 12, 10:16 AM CDT | Flash Flood Warning | OUN | Comanche, Grady, Stephens | 3 hr |
| Jun 12, 10:27 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton | 48 min |
| Jun 12, 10:38 AM CDT | Flash Flood Warning | OUN | Comanche, Cotton, Stephens | 3 hr |
| Jun 12, 11:25 AM CDT | Flash Flood Warning | OUN | Garvin, McClain | 3 hr |
| Jun 12, 11:25 AM CDT | River Flood Warning | OUN | Comanche, Cotton | 6 days |
| Jun 12, 12:04 PM CDT | Flash Flood Warning | OUN | Caddo, Carter, Comanche, Garvin, Grady, McClain and 1 more | 3 hr |
| Jun 12, 12:12 PM CDT | River Flood Warning | OUN | Carter, Garvin, Murray | 8 hr |
| Jun 12, 12:27 PM CDT | Flash Flood Warning | OUN | Carter, Garvin, Murray | 3 hr |
| Jun 12, 1:26 PM CDT | Areal Flood Warning | OUN | Comanche, Cotton, Stephens | 3 hr |
| Jun 12, 2:09 PM CDT | Areal Flood Warning | OUN | Garvin, McClain | 6 hr |
| Jun 12, 2:48 PM CDT | River Flood Warning | OUN | Grady | 17 hr |
| Jun 12, 2:51 PM CDT | Areal Flood Warning | OUN | Caddo, Carter, Comanche, Garvin, Grady, McClain and 1 more | 6 hr |
| Jun 12, 3:27 PM CDT | Areal Flood Warning | OUN | Carter, Garvin, Murray | 3 hr |
| Jun 12, 4:27 PM CDT | River Flood Warning | OUN | Carter, Garvin, Murray | 11 hr |
| Jun 12, 6:36 PM CDT | Areal Flood Warning | OUN | Caddo, Carter, Comanche, Cotton, Garvin, Grady and 3 more | 12 hr |
| Jun 12, 6:39 PM CDT | Special Weather Statement | OUN | Bryan | 36 min |
Nearby
Flash Flood Warnings in Oklahoma, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.